# SDR DXTA2021072345660

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 3,410 hours, 2,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2086M
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING THE CABIN EMER LIGHTS TEST PRIOR TO START, THE ISLE LIGHTS UNDER SEATS 5 AND 8 WOULD NOT ILLUMINATE.  ALL OTHER LIGHTS FUNCTIONAL.  WITH APU POWER ON, ALL ISLE LIGHTS ILLUMINATED (BULBS FUNCTIONAL). // SIGNOFF// REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT UNDER CABIN SEAT #8 WITH A CUSTOMER SUPPLIED REPAIRED PART. PERFORMED SATISFACTORY OPERATIONAL CHECKS OF EMERG. LIGHTING SYSTEM 1/A/W CE-680A AMM 33-50-06.
